# SDR DALA2024040204032

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 6,370 hours, 1,520 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: UNKNOWN
- Condition: Failed
- Location: Extration
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5008 - ATB - DUE TO ELECTRICAL BURNING SMELL IN THE CABIN. CORRECTIVE ACTION: BORESCOPE NBR 2 ENGINE LPT-1-2, TIC-1, AND DIFF-1, AND HPT. BORESCOPE NBR 1 ENGINE LPT-182, TIC-1 AND DIFF-1, AND REMOVED CRANK PAD COVER. NO OIL WETTING NOTED. REPLACED AVIONICS EXTRACT FAN. USED THE SNIFFER AND RAN BOTH ENGINES. DECONTAMINATED THE ECS. (LP 5345128)
